# SDR 3144

- Difficulty date: August 18, 2002
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N5226R
- Make and model: Snias AS350B3
- Aircraft serial: 3144
- Aircraft time: 1,403 hours, 5,818 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 1,054 hours, 2,205 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: 0500846
- Part serial: 2247
- Condition: Seized
- Location: A/C System
- Part time: 1,403 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONDENSER BLOWER MOTOR FOR AIR CONDITIONER IS SEIZED AND 25A BREAKER POPPED.
